# SDR UALA2013062504394

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 66,588 hours, 23,509 cycles
- Engine: Pwa PW2040
- System (JASC): 3830 · Waste Disposal System
- Part: Hose
- Condition: Leaking
- Location: Toilet
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAVATORY TOILET HOSE FROM PUMP TO BOWL HAS A LARGE HOLE.      SECURED AND SAFTIED ALL HOSES AND ATTACH POINTS.  LAVATORY LEAK AND OPS CHECKED OK.
